Hermitian $K$-theory and quadratic extensions of rings
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 41 (1980), pp. 3-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1980_41_a0,
author = {A. F. Khar\v{s}iladze},
title = {Hermitian $K$-theory and quadratic extensions of rings},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {3--36},
year = {1980},
volume = {41},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1980_41_a0/}
}
A. F. Kharšiladze. Hermitian $K$-theory and quadratic extensions of rings. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 41 (1980), pp. 3-36. http://geodesic.mathdoc.fr/item/MMO_1980_41_a0/